# SDR ASOA2012110902455

- Difficulty date: November 5, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 21,050 hours, 19,393 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: MULT8309523001
- Condition: Failed
- Location: Flaps
- Part time: 989,280 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR/FLAP INDICATIONS CAME UP ON ED1 IN LEVEL FLIGHT AT FL220 AND 280 KNOTS. MONITORED GAUGES AND FLAPS EXTENDED UNCOMANDED UP TO 4 DEGREES. THIS HAPPENED APPOX 4 TIMES IN FLIGHT.  ALONG WITH THE FLAPS DEGRADED STATUS MESSAGE AFTER LANDING PAX IN ROW 8 REPORTED LOUD CONTINIOUS POPPING SOUND WHILE AT CRUIS AT ABOUT SAME TIME AS FIRST INCIDENT OCCURED.  EMERGENCY DECLARED AS A PRECAUTION.  R & R LT FLAP POSITION TRANSMITTER IAW AMM 27-55-01, REF 27-55-00, ITEM 5A. OPS TEST GOOD NO DEFECTS NOTED.  SDR CLOSED.
